Books selected for publication in the series “Dynamical Systems and Robotics”
Russian journal of nonlinear dynamics, Tome 7 (2011) no. 4, pp. 877-878
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2011_7_4_a9,
title = {Books selected for publication in the series {{\textquotedblleft}Dynamical} {Systems} and {Robotics{\textquotedblright}}},
journal = {Russian journal of nonlinear dynamics},
pages = {877--878},
year = {2011},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2011_7_4_a9/}
}
Books selected for publication in the series “Dynamical Systems and Robotics”. Russian journal of nonlinear dynamics, Tome 7 (2011) no. 4, pp. 877-878. http://geodesic.mathdoc.fr/item/ND_2011_7_4_a9/